# SDR USAA001180

- Difficulty date: July 17, 2000
- Submitted: October 31, 2000
- Operation: Air carrier
- Aircraft: N517AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23703
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Part time: 42,638 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FRAME TIE ANGLE CRACKED .25 INCH, STATION 727B, BETWEEN 520L-519L.  MANUFACTURED AND REPLACED FRAME TIE ANGLE PER SRM 51-40-00, 51-40-02 AND BOEING DRAWING 65-46596.  (M)
